MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL
Model Number M0064051000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two dual lumen ureteral catheter were used during a ureteroscopy procedure.During insertion, the surgeon noticed some damage to the outside of it where some of the main shaft had split and was sticking up.Additionally, a second dual lumen catheter was inserted, and the surgeon noticed the catheter split.The procedure was completed with another of the same device with no patient complications.This report pertains to the first of two dual lumen ureteral catheter devices used in the same patient and procedure.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of catheter break.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of catheter break.Block h11: investigation results the returned dual lumen ureteral catheter was analyzed, and it was not possible to observe any brakeage on the catheter or any damage in general.Media analysis was performed with the pictures provided by the customer and the dual lumen ureteral catheter showed that the tip was torn.Microscopic examination was performed under magnification, and the catheter tip was in good condition and no issues were found.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.With all the available information, boston scientific concludes that the reported event was not confirmed since it was not possible to identify any evidence of either the alleged issue or any defect on the device and the evidence from the product record review did not identify a potential product quality issue or new patient harm.Additionally, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Also, a risk review found the issue reported as expected and detailed in the risk documentation.A labeling review confirmed the ifu includes appropriate instructions for use.Based on analysis results, an investigation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
DUAL LUMEN URETERAL CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21395930
Report Number2124215-2025-07593
Device Sequence Number12699359
Product Code KOD
UDI-Device Identifier08714729012689
UDI-Public(01)08714729012689(17)280128(10)33309242
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K860337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064051000
Device Catalogue NumberM0064051000
Device Lot Number0033309242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown